# SDR IPXA2016011497819

- Difficulty date: January 2, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,873 hours, 9,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Part number: A2529457900800
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN PANEL 231NY HAS PUNCTURE ON TOP SIDE.  REPAIRED PANEL IAW SRM 51-77-10, SRM 51-77-11.
